| Catalog Number |
227448000 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Codes |
Not Applicable (3189); No Code Available (3191)
| Date of Event |
05/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the ratchet stopped ratcheting, and bent the spring driver.Surgical delay of 1 minute.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.